# SDR DALA2022081605566

- Difficulty date: August 13, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N327NB
- Make and model: Airbus A319-114
- Aircraft serial: 1501
- Aircraft time: 53,303 hours, 27,729 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Jammed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3127 - DURING PSU OXYGEN PNL ACTUATION CHECK FOUND 2L F/A SEAT PSU O2 CONTAINER DOOR FAILED TO OPEN. CORRECTIVE ACTION: R/R FLIGHT ATT. O2 MODULE AT DOOR 2L PER A320 AMM 35-21. (9207503)
